# SDR UF6A990530

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gusset
- Part number: JD521J0064002
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - AFT PASSENGER DOOR TOP FORWARD GUSSET IS CRACKED IN TWO PLACES.  MAINTENANCE FABRICATED NEW GUSSET AND INSTALLED IAW BAE ATP SRM 51-60-03.  AREA WAS ALODINED AND PRIMED.  (M)
